# SDR PNSA001208

- Difficulty date: December 30, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 247F483
- Condition: Flat
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT WALK AROUND REVEALED NR 2 MAIN TIRE WAS FLAT.  REPLACED WHEEL ASSY.
